Due to PREDNISONE, because of excessively high doses and a long duration, I developed Avascular Necrosis of the Hips... both. It ruined my career. I've been told by two physicians and one pharmacist that I probably should stay away from Corticosteroids for ever. Why I got the depo-medrol is unknown. I only found out from the Medicare papers.
Should I be taking a monthly shot of depo-medrol ?
Added 23 Nov 2011:
I was in the hospital twice for four days and none of the tests showed anything significant. I had shortness of breath (because of a cruel, nasty, neighbor from Poland who was building a cinderblock wall on my property) Because on neither visit to the hospital, they didn't find anything, I believe I went through two panic attacts within 3 months) .....not an asthma problem.
12 Dec 2011
I too developed AVN because of high prednisone use. It's been worse in my case as I have AVN in both hips, shoulders, knees etc. Found out recently I have osteoporosis. You would have thought these doctors would have tapered of the prednisone when I developed bufallo jumps, acne and added 50 pds while I was in the hospital, that was my body's allergic reaction. I'm still alive but I have never again taken that med again and I'm not a Dr but I would at least get a second opinion fr a different doctor as prednisone can do more harm than good. I hope this helps some.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 36 year old and diagnosed with avascular necrosis of bilateral femoral head. I have been treated with chemotherapy for two years. Now I am not ...
1 answer • 23 Apr 2012
Aseptic Necrosis - Hello Im 36 and I to developed the condition from prednisone I have had my right?
... hip replaced and so they say the left soon. My right hip hurts in a different way now and feels weird all the time my shoulders hurt my body ...
4 answers • 9 May 2012
... misprescribed high dose of prednisone when I was 23. I just had surgery on my R elbow at the Mayo Clinic. They did a phenomenal job,after my ...
1 answer • 23 Jul 2013
Depo-Medrol - Have there been any reports of tainted MPA causing negative consequences in veterinary
... medicine? For example abscesses forming after subcutaneous injections?
1 answer • 22 Jan 2014
Hi.. I had my first depo shot in november 2013 my periods had stopped but right after my 2nd depo shot in feb i started my period i was getting them ...
1 answer • 3 Aug 2014